Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Anadin Original Aspirin & Caffeine Caplets - 16

Anadin Original Aspirin & Caffeine Caplets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Anadin Original Aspirin & Caffeine Caplets
Anadin Original Aspirin & Caffeine Caplets - 16
16 Caplets
£2.30
Fast effective pain relief
Symptoms relieved: Headache, migraine, toothache, sore throat, period pains, sprains, strains, lower back pain, muscle pains, fever and colds
Suitable for 16 years and older
See full details below
OR
Description

Details

Anadin contains 325 mg of Aspirin and 15 mg of Caffeine

Anadin helps give effective relief from: mild to moderate pain including:

  • Headache
  • Migraine
  • Neuralgia
  • Toothache
  • Sore throat
  • Period pains

Symptomatic relief of:

  • Sprains
  • Strains
  • Rheumatic pain
  • Sciatica
  • Lower back pain (lumbago)
  • Muscular aches and pains
  • Joint swelling and stiffness
  • Influenza, feverishness and feverish colds.
Knowledge
Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults, the elderly and young persons aged 16 and over:

Take 1 or 2 tablets up to 6 times a day, as required. The tablets should be taken with water.

Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.

Do not take more than 12 tablets in any 24-hour period.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for 16 years and under

Do Not Use

If you are allergic to any of the ingredients in this medicine, NSAIDS or other painkillers

If you are pregnant or breastfeeding

Consult Doctor Or Pharmacist Before Use

If you take any other medicines or suffer with or did suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: 325 mg of Aspirin and 15 mg of Caffeine.
Other ingredients: quinine Sulfate, microcrystalline cellulose (E460), maize starch, calcium stearate, hydroxypropyl methylcellulose (E464) and polyethylene glycol.

Web Design by CurrantWeb